I have been recently diagnosed with gonorrhea and the doctor prescribed me a medicine of azithromycin. Two tablets on the first day to be exact. When I woke up the next day, I felt better. I didn't feel lethargic and I just simply felt stronger. Now with that being said, do I have early HIV symptoms because of the fatigue or can it be caused by the gonorrhea? because after starting ttreatment I felt better.
I just looked up 'gonorrhoea and fatigue' in google and found this question. I looked it up because yesterday i had the treatment antibiotics for gonorrhoea and this morning i have woken up feeling better than i have felt in ages, much more alert and like i can cope with the day. Usually i wake up groggy and lethargic and i spend a lot of time in bed on my days off.
I wondered if gonorrhoea could cause fatigue or a general feeling of 'unwellness' and now the treatments kicking in im perking up? I dont know
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.